# SDR 2003F00538

- Difficulty date: April 5, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SEAT TRACK HAS CORROSION FS 200-223 LBL 22.  REMOVED CORROSION.  FABRICATED AND INSTALLED REPAIR MEMBER IAW DC9/MD80 SRM 51-10-3, 53-05 FIG 4B-1, 53-05 AND 53-05 FIG 4F.  (M)
